Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 64, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 16, 2020, 4:37 PM CDT for Little River County, Arkansas; Bowie County, Texas; McCurtain County, Oklahoma. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2020, 4:37 PM CDT (21:37 UTC)
- Expired
- May 16, 2020, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX
The radar
The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 4:52 PM CDT | TORNADO | 6 Sw Foreman, AR | STORM SURVEY WAS UNABLE TO FIND ANY DAMAGE IN AN OPEN FIELD WHERE THE EF-U TORNADO WAS DOCUMENTED TOUCHING DOWN BY STORM SPOTTERS. |
| May 16, 4:55 PM CDT | TORNADO | 6 Sw Foreman, AR | LITTLE RIVER EMERGENCY MANAGER REPORTS THAT TRAINED SPOTTERS ARE CONFIRMED A TORNADO ON THE GROUND SOUTHWEST OF FOREMAN NEAR THE OKLAHOMA STATE LINE. |
| May 16, 5:20 PM CDT | TORNADO | 2 W Tom, OK | SURVEY INDICATES THE EF-0 TORNADO WITH MAXIMUM WINDS OF 70 MPH BRIEFLY TOUCHED DOWN ON MUDLINE RD. ONLY A COUPLE OF LARGE TREE BRANCHES WERE BROKEN AS IT CROSSED THE ROAD. THE PATH LENGTH WAS 0.13 MILES AND PATH WIDTH 20 YARDS. |
| May 16, 5:20 PM CDT | TORNADO | 2 W Tom, OK | REPORT OF TORNADO ON THE GROUND ON JASPER HOLLOW ROAD NEAR THE TOM COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 3:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180
WFUS54 KSHV 162137
TORSHV
ARC081-OKC089-TXC037-162215-
/O.NEW.KSHV.TO.W.0064.200516T2137Z-200516T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
437 PM CDT Sat May 16 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Little River County in southwestern Arkansas...
Southeastern McCurtain County in southeastern Oklahoma...
North central Bowie County in northeastern Texas...
* Until 515 PM CDT.
* At 436 PM CDT, a tornado producing storm was located 8 miles south
of Foreman, moving northwest at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Arkinda around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include Tom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3358 9437 3355 9443 3374 9461 3380 9446
TIME...MOT...LOC 2136Z 151DEG 17KT 3359 9442
TORNADO...OBSERVED
HAIL...<.75IN
$$
132 follow-up statements
410
WWUS54 KSHV 162152
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
452 PM CDT Sat May 16 2020
ARC081-OKC089-TXC037-162215-
/O.CON.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
Little River AR-McCurtain OK-Bowie TX-
452 PM CDT Sat May 16 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WEST
CENTRAL LITTLE RIVER...SOUTHEASTERN MCCURTAIN AND NORTHERN BOWIE
COUNTIES...
At 451 PM CDT, a confirmed tornado was located near Foreman, moving
northwest at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Spotter confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Arkinda around 520 PM CDT.
Other locations impacted by this tornadic thunderstorm include Tom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3364 9441 3361 9447 3374 9461 3380 9446
TIME...MOT...LOC 2151Z 148DEG 16KT 3365 9446
TORNADO...OBSERVED
HAIL...<.75IN
$$
13444
WWUS54 KSHV 162202
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
502 PM CDT Sat May 16 2020
ARC081-TXC037-162211-
/O.CAN.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
Little River AR-Bowie TX-
502 PM CDT Sat May 16 2020
...THE TORNADO WARNING FOR WEST CENTRAL LITTLE RIVER AND NORTHERN
BOWIE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.
LAT...LON 3368 9449 3366 9453 3374 9461 3378 9452
TIME...MOT...LOC 2201Z 133DEG 19KT 3368 9454
$$
OKC089-162215-
/O.CON.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
McCurtain OK-
502 PM CDT Sat May 16 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN MCCURTAIN COUNTY...
At 501 PM CDT, a tornado wsa located 7 miles southwest of Arkinda,
or 8 miles west of Foreman, moving northwest at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern McCurtain County, including the following locations...
Tom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3368 9449 3366 9453 3374 9461 3378 9452
TIME...MOT...LOC 2201Z 133DEG 19KT 3368 9454
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 3:13 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 16, 3:13 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 313 PM CDT Sat May 16 2020 .SHORT TERM.../Tonight through Sunday Night/ Convection has increased significantly this afternoon as heating influences have helped destabilize the atmosphere with an upper trough pivoting eastward into the region, allowing for steeper lapse rates aloft and more upscale growth of these thunderstorms. Our biggest concern this afternoon is with some weakly rotating storms and possible brief spin-up tornadoes with a few tornado warnings having already been issued thus far. Favorable conditions will continue through the remainder of the afternoon and into the early evening hours as a sfc low continues to drift eastward into the region, providing for modest low-level shear with 0-1km shear values near 200 m2/s2. Aside from the tornado potential, we also continue to monitor rain rates across NE Texas and SE Oklahoma where the heaviest rainfall has occurred so far this afternoon. Training storms haven't really been an issue up to this point, but still cannot rule out some brief heavy rainfall that could produce isolated areas of localized flooding. However, it doesn't appear that a Flash Flood Watch is needed at the moment but this threat will continue to be closely monitored over the next several hours. Through tonight, look for convection to continue spreading farther north and east as the upper trough swings overhead along with the associated low pressure center aloft and at the sfc. Therefore, have maintained high PoPs areawide through the overnight period with temperatures gradually cooling back down into the 60s. Rain chances will remain quite high for much of the region on through Sunday before convection gradually begins to diminish from west to east late in the day through Sunday night. Temperatures will range from the upper 70s to near 80 degrees for highs on Sunday before cooling back into the 60s again overnight as clouds clear from the NW to SE. Cool NW winds will prevail through Sunday night and help push temperatures even cooler across our northern zones with mid to upper 50s expected by early Monday morning. /19/ .LONG TERM.../Monday through Saturday Night/ By the start of the upcoming work week, our current upper level trough will be well east of our region and will eventually be absorbed by a vigorous upper level trough that will become cut off from the westerlies as it moves southward from the Ohio Valley into the Tenn Valley by Tue with the trough moving very little into Thu. On the backside of this trough will be an expansive ridge of high pressure in the upper levels that will extend as far south as the Mexican Plateau and as far north as the Upper Plains into the Great Lakes. This trough will have a warming influence across our region with highs in the 80s through much of the upcoming week but a drying influence as well. Some medium range members are trying to suggest pops increasing again as we head into the late week and upcoming weekend and while that may very well be the case, will stay close to the NBM which is taking its cues from the drier ECMWF and CMC suggesting a stronger upper ridge in place across the Southern Plains/Lower Miss Valley through at least Sat of next week. 13 && .PREV DISCUSSION... /issued 119 PM CDT Sat May 16 2020/ AVIATION... For the 16/18Z TAF period, mostly MVFR cigs are currently observed at our area terminals this afternoon with this extensive low cloud cover expanding north and east ahead of an upper trough and closed low across East Texas. Expect showers and thunderstorms to become more numerous this afternoon and through this evening as the upper trough and the center of the low shift farther east into the area. Showers will continue through much of Sunday morning with embedded thunderstorms still possible as the trough moves directly overhead and winds begin to veer more W/NW as the sfc low shifts eastward. Wind speeds will vary through the period, generally ranging from 5-15 kts with some higher gusts near 20kts possible. Cigs will be slow to improve behind the trough and passing low with IFR/MVFR conditions likely prevailing through the remainder of the period. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 65 79 63 83 / 90 70 10 10 MLU 67 78 63 82 / 80 80 30 10 DEQ 63 81 57 82 / 90 50 10 0 TXK 64 79 60 81 / 90 60 10 0 ELD 65 78 60 82 / 90 80 10 0 TYR 64 80 61 83 / 90 40 10 0 GGG 65 80 61 84 / 90 60 10 0 LFK 66 81 63 86 / 60 50 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 19/13
Hazardous weather outlook, May 16, 5:24 AM CDT, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 524 AM CDT Sat May 16 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-171030- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 524 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Thunderstorms will increase across the region today and tonight. Although widespread severe weather is not expected, a few isolated severe thunderstorms with damaging winds and large hail cannot be ruled out. In addition, pockets of heavy rainfall will also be possible today and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Coverage of thunderstorms will diminish Sunday before moving east of our region by Sunday night. Otherwise, some chances for thunderstorms may return late in the work week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 12
In the hours before
Special weather statement, May 16, 1:18 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
118 PM CDT Sat May 16 2020
TXZ108-161900-
Franklin TX-
118 PM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 200
PM CDT...
At 118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Vernon, or 13 miles south of Hagansport, moving northwest at 20
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hagansport, Mount Vernon and Purley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3338 9530 3337 9528 3338 9527 3337 9526
3337 9523 3321 9512 3315 9513 3306 9526
3311 9531 3337 9531
TIME...MOT...LOC 1818Z 143DEG 19KT 3316 9523
13Special weather statement, May 16, 2:07 PM CDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Shreveport LA 207 PM CDT Sat May 16 2020 TXZ097-112-162000- Cass TX-Bowie TX- 207 PM CDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND SOUTHWESTERN BOWIE COUNTIES UNTIL 300 PM CDT... At 207 PM CDT, Doppler radar was tracking a strong thunderstorm near Maud, or 14 miles south of New Boston, moving northwest at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Dalby Springs, Bryans Mill and Spring Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3326 9432 3319 9442 3337 9472 3350 9452 TIME...MOT...LOC 1907Z 138DEG 25KT 3325 9440 13
Special weather statement, May 16, 2:08 PM CDT, 2 hours 29 minutes before
Special Weather Statement National Weather Service Shreveport LA 208 PM CDT Sat May 16 2020 TXZ097-112-162000- Cass TX-Bowie TX- 208 PM CDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS AND SOUTH CENTRAL BOWIE COUNTIES UNTIL 300 PM CDT... At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Linden, or 10 miles west of Atlanta, moving northwest at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Douglassville, Bryans Mill, Spring Hill and Red Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3314 9426 3308 9434 3328 9466 3343 9446 TIME...MOT...LOC 1908Z 138DEG 25KT 3313 9434 13
Local storm report, May 16, 3:43 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TORNADO 5 SE REDWATER 33.31N 94.20W
05/16/2020 BOWIE TX OTHER FEDERAL
GAME WARDEN REPORTS LARGE TORNADO ON LAKE
WRIGHT PATMAN.
&&
ASSpecial weather statement, May 16, 4:16 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Shreveport LA 416 PM CDT Sat May 16 2020 ARZ071-072-LAZ003-004-162200- Lafayette AR-Columbia AR-Claiborne LA-Webster LA- 416 PM CDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAFAYETTE AND SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER AND NORTHWESTERN CLAIBORNE PARISHES UNTIL 500 PM CDT... At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Cotton Valley, or 12 miles north of Minden, moving north at 30 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Springhill, Cullen, Cotton Valley, Sarepta, Taylor, Shongaloo, Bussey, Macedonia, Welcome, Evergreen, Leton, Walkerville, State Line and Horsehead. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 PM CDT for southwestern Arkansas...and northwestern Louisiana. LAT...LON 3270 9335 3313 9358 3322 9328 3275 9315 TIME...MOT...LOC 2116Z 161DEG 24KT 3280 9328 20
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:56 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 39 min |
| May 16, 9:57 AM CDT | River Flood Warning | SHV | Columbia | 14 days |
| May 16, 2:33 PM CDT | Tornado Warning | SHV | Little River | 42 min |
| May 16, 3:56 PM CDT | Tornado Warning | SHV | Little River | 49 min |
| May 16, 4:37 PM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 14 hr |
| May 16, 4:43 PM CDT | Tornado Warning | SHV | Columbia | 47 min |
| May 16, 5:16 PM CDT | Tornado Warning | SHV | Little River, Miller | 29 min |
| May 16, 5:16 PM CDT | Tornado Warning | SHV | Columbia, Union | 44 min |
| May 16, 5:19 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 41 min |
| May 16, 5:35 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 40 min |
| May 16, 5:58 PM CDT | Tornado Warning | SHV | Hempstead, Nevada | 47 min |
| May 16, 6:09 PM CDT | Tornado Warning | SHV | Sevier | 37 min |
| May 16, 6:36 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 3 hr |
| May 16, 6:45 PM CDT | Tornado Warning | SHV | Hempstead | 18 min |
| May 16, 6:48 PM CDT | Flash Flood Warning | SHV | Hempstead, Nevada | 117 min |
| May 15, 7:39 PM CDT | Special Weather Statement | SHV | Wood | 51 min |
| May 15, 8:20 PM CDT | Special Weather Statement | SHV | Smith | 25 min |
| May 15, 8:53 PM CDT | Areal Flood Advisory | SHV | Smith, Upshur, Wood | 119 min |
| May 16, 9:56 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 4 days |
| May 16, 1:18 PM CDT | Special Weather Statement | SHV | Franklin | 42 min |
| May 16, 2:07 PM CDT | Special Weather Statement | SHV | Bowie | 53 min |
| May 16, 2:08 PM CDT | Special Weather Statement | SHV | Cass | 52 min |
| May 16, 2:11 PM CDT | Tornado Warning | SHV | Bowie, Cass | 34 min |
| May 16, 3:08 PM CDT | Tornado Warning | SHV | Bowie, Cass | 37 min |
| May 16, 3:10 PM CDT | Tornado Warning | SHV | Bowie | 50 min |
| May 16, 3:36 PM CDT | Tornado Warning | SHV | Bowie, Cass | 24 min |
| May 16, 3:44 PM CDT | Tornado Warning | SHV | Bowie, Red River | 46 min |
| May 16, 4:27 PM CDT | Tornado Warning | SHV | Bowie, Cass | 19 min |
| May 16, 5:00 PM CDT | Tornado Warning | SHV | Bowie | 20 min |
| May 16, 5:42 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 4 hr |
| May 16, 3:11 PM CDT | Tornado Warning | SHV | McCurtain | 49 min |
| May 16, 3:47 PM CDT | Tornado Warning | SHV | McCurtain | 43 min |
| May 16, 4:23 PM CDT | Tornado Warning | SHV | McCurtain | 52 min |
| May 16, 5:12 PM CDT | Tornado Warning | SHV | McCurtain | 48 min |
Nearby
Tornado Warnings in Arkansas, 2020Tornado Warnings in Texas, 2020Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.